View Single Post
Old 11-03-2011, 06:40 AM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Prednisone induced diabetes

Hi Mike...It is quite likely between the Prednizone and non fasting is what messed up your BS reading. 245 is a bit high but Prednizone is known for uping BS and raising havoc on your system. When my husband was in the hospital a few years ago and on Prednizone he had to actually get insulin shots as his BS was in the 300+ range at times. He has been Diabetic for years but it is well controled on just oral meds. After they weened him off the Prednizone he was able to go back to just his oral meds. If your fasting number in July was 83 then I suspect the Prednizone and non fasting to be the culprits. Hope a re test is done and all is ok.

Good luck and best wishes...JJ...
__________________
When you come to the end of your rope..tie a knot and hang on!

 
The Following User Says Thank You to JJ For This Useful Post:
Mike1140 (11-03-2011)